# SDR DL777060120

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 26,138 hours, 4,457 cycles
- Engine: Rroyce RB211*
- Engine time: 25,288 hours, 4,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32153024
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LEFT ENG BLEED OFF EICAS MESSAGE.  A/C RETURN TO ATL.  MTC REPLACED HPSOV AND PNEU PRESSURE LINE FROM BRACKET DISCO, HPSOV NEED LEAK CHECK AND OP CHECK.  PERFORMED LEAK CHECK, ENGINE AIR SUPPLY OP TEST PER MM 36-10-00-700-801.  FOUND PNEUMATIC LINE TO PRSOV LEAKING WHILE PERFORMING LEAK CHECK.  REPLACED UNION AT PRSOV AND RE-PERFORMED LEAK CHECK.  LEAK PAST AND ENG AIR SUPPLY OP TEST PAST.
